MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB BIA300 IMPLANT 4MM W ABUTMENT 6MM; COCHLEAR BAHA CONNECT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB BIA300 IMPLANT 4MM W ABUTMENT 6MM; COCHLEAR BAHA CONNECT SYSTEM
Model Number 92127
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/08/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient experienced a bone infection and lack of osseointegration, resulting in loss of fixture.The implant and abutment were both removed on (b)(6) 2020.It is unknown if there are plans to reimplant the patient as of the date of this report.
 
Additional Manufacturer Narrative
It is now reported that a topical antibiotic was administered.His report is submitted on april 1, 2021.
 
Event or Problem Description
It is now reported that a topical antibiotic was administered.

Brand Name
BIA300 IMPLANT 4MM W ABUTMENT 6MM
Common Device Name
COCHLEAR BAHA CONNECT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
po box 82
mölnlycke, 435 2 2
SW  435 22
MDR Report Key11052238
Report Number6000034-2020-03551
Device Sequence Number2610637
Product Code LXB
UDI-Device Identifier09321502019521
UDI-Public(01)09321502019521(10)89175(17)160430
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/05/2021
Report Date (Section F) 04/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/30/2016
Device Model Number92127
Device Catalogue Number92127
Device Lot Number89175
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/05/2021
Date Report to Manufacturer03/05/2021
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/21/2020
Supplement Report FDA Received Date03/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Date Report Sent to FDA04/01/2021